# SDR AALA201909269005

- Difficulty date: September 25, 2019
- Submitted: September 30, 2019
- Operation: Air carrier
- Aircraft: N932AN
- Make and model: Boeing 737823
- Aircraft serial: 29530
- Aircraft time: 56,989 hours, 23,874 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Unknown
- Condition: Malfunctioned
- Location: Autothrottle Sys
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AUTOTHROTTLES DISCONNECTED DURING TAKEOFF AND WOULD NOT REENGAGE DURING FLIGHT. MAINTENANCE ACCOMPLISHED A/T BITE AND INTERACTIVE TESTS IAW AMM 22-31-00. ALL PASSED, NO FAULTS NOTED. OK FOR SERVICE.
